I am on DAY 1 of quiting cold turkey hydrocodone. I am anxiety ridden and its a monday to boot! No long story here of how this whole thing got started... just that it did and I am here at this point is story enough. I am sick of being a complete slave to these pills. HOW HOW HOW will I make it... I have found this forum and joined as support because after reading all of the posts I can see the love and support flowing on these pages... I NEED support... my family DOES NOT know ANYTHING about this ... I am embarrassed and they would not understand (esp. my husband) This "disease" has taken over my life and I WANT IT BACK!!! HELLLLLLLLLPPPPPPPP!!! I am TERRIFIED of the withdrawel... will I be able to function at work? how do I get through that?
Hey Sweetie!! You will find support here. Been there and done that. You say this is the first day? Are you starting to feel bad yet? How much were you taking and for how long? That will help to know what you'll probably go through. I'm sorry to say that most likley you will have to take a few days off work. Just try to be calm about it. Take deep breaths. I found that one of those massage chair insert things help with that not being able to hold still feeling. I hate to tell you but it's not fun to go through. I PROMISE YOU though that it WILL get better. Just focus on that! Why did you decide that now is the time to quit?
Hi my name is mickey from chicago or mik934 on the site.. I feel so bad for you but you deff came to the right place.. Hun if you can make it past the first week then the hardest part is pretty much done and it will get better.. everybody is diff you may feel better in 4 to5 days but i wont lie it is pure hell. You and i are in the same boat, when i read your post i thought it was me i was reading about.. im been on perks and norcos for 7 yrs but i got off the perks and i am now trying to kick the norcos.. if i can be of help then send me a personal Question if you like.. your body is going top hurt, your going to sneeze alot, your sinuses will be bad, your going to be very anoid with people, also you prob will be useing the bathroom alot so i would stock up on amodium a.d.
as well has gator aid, please keep yourself hydrated and i know you wont want to eat but try your hardest to eat something that very bland and easy on your tummy, stock up on plenty of motrin, if you get restless legs try to walk if you can and if you can get some valium it will help to calm you down but plz dont get hooked on them.. please google the Thomas recipe!!! it will help alot hun.. have you tryed to try to get on SUBOXONE? if you use it right it will take care of your withdrawls but you must be in full withdrawls for a full 24hrs before you start it.. Also you may want to get some very good sinus pills and nasel spray and cold medicine because it going to feel like you have the flu but worse.. dont mean to scear ya, just trying to help.. I will pray for you my friend.. please hanh in there and kick this in the ass.. after the first week it will get much better.. any quesions just ask the site, everybody is like a big family and they will support you all the way.. look up Patti or robert325,sweetlemon or pup, theyare all very amazing people im leaving some out but everybody on the site are all great people who will not judge you one bit.. Good luck and i will keep you in my prayers, you can beat this.. plz let me know how your doing.. Mickey from chicago..
Hi need2quit... listen I feel your pain... big time and I would love to be able to help you... I need a little more info please my dear... could you please tell us how much opiate you were on and for how long. Also did you just stop taking them or did you do some weaning?? These are all important questions and with answers to these questions we can help you more... I totally understand your feelings of embarrassment, your not wanting to be a slave anymore to these drugs, and also wanting help with this disease. I will be glad to help you with anything that I can as will others here... just wait and see... Micky has given you some good advice I see... please let us know e things I have asked and then we will get you the best help that we can... and of course we will give you plenty of support..l have been where you are right now... it is not fun... hang in there... it will get better... my heart and prayers go out to you my dear...
good morning need,
By now you are into day 2 now of your wd's. I hope you are hanging in there. mik and pup have offered good advice. It IS important to know how much you were taking and for how long in order to help give you any idea of the length of time. However, everyone is different, and you did say that you have been reading this site already. You very well may not need to know anything but just want to know you have the support system here. And, you do. We will be here with you every step of the way. There are times that the site is a tad slow, but just hang in here, everyone always gets to the questions. :)
The best to you and congratulations for this huge step in your life. You are going to do great!
Hello friend! I am 2 weeks free of hydro and it was no party ESP.because I was trying to stop too quickly.they really sneak up on you and I was very surprised when I started feeling these symptoms of withdrawal.everyone is dif. But it is important to know how much you are or were taking.the thing I learned was that tapering is a gentler way.but if you are not pulling your hair out,screaming into a pillow and trying to rip the skin off your legs your good.I do not kid I am just starting to feel a little more steady and I was under a lot of stress at the same time which is a terrible combination!please let me know what I can do to help you ,it will help me - we will help each other.this site is the place to stay ask anything and don't worry what you sound like you should see some of the crazy things I've said and done.we are an army of angels here to help you.some people have much more time and experience than i but I wanted you to know I just did it and I am here,good days and bad,big hugs,c
Hello need2quit, & welcome to the site. I am a little late in answering & all my friends have given you all the words of encouragement , but I was also wondering how many you were taking a day & the dosage. Would you have enough to do a weaning or taper plan? It would be so much easier on you & no one would need know the difference. If you continue,(by now I'm sure you are having the difficulty)if you continue the ciold turkey you are going to be so sick & it's not necessary if you do the taper plan. Don't fret if you failed today, but be glad if you made it . You said in your post it was Monday so this is actually day 2 since it's Tuesday night. I am wondering how you are doing? Please let us know...
Well I will tell you , alot of people that respond to these dont even go through this ... But im on day 12 and I feel pretty good this is coming off of roxy 30's and hydrocodone 10's alot in a day , I was bad off :( ... but I had to make the decision to quit or let it just take me over like it was doing for the past 10 yrs. the 1st week was hell my legs hurt so bad and I just didnt feel like moving at ALL , I dont feel 100% but im atleast 75% now ... but it took nerve pills and muscle relaxers and tylenol and i started taking b-12 about a week ago and thats helping me get my energy back :)) i am still waiting a few more weeks to see how i feel ... but you can do it i know its hard !!! ... but just remember they will take everything away from you family ,friends , kids and money ect : ... so just keep going and keep praying :))) Good luck !!!
I'm a little late too answering, but oh honey I feel your pain. I was a chronic alcoholic and drug addict for years and by the grace of God was able to kick it. Now I have chronic conditions, lets just leave it there. I'm in alot of pain... everywhere... due to years of abusing my body and partying. Now it's biting me back, and I have to take pain medicine, and I don't wan't too. I went through three treatment centers before I could kick it, I was so bad. This is the first time I have opened up about this on the site. Addiction is a powerful thing. But I wasn't determined when I went through treatment. When I finally quit was on my own!!! When I was ready!! And I did it. Hard as hell. Hardest thing I've ever done. But I got pregnant and my other teenager tried to really hurt himself. I knew I was ready and I had to do it for myself and for my children. If you want something bad enough..nothing or nobody can stop you. You can do this.
I don't know why I just opened up like that. I'm not ashamed. I want to help you. Share my experience might help someone else. I've never been good at it. I get nervous. Ha ha. You are a special human being. I will pray for you, and good luck to you my friend.
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2009 • 5 answers
What the names of meds for someone with chemical imbalance.I became dependant on hydrocodone for its
Posted 27 Oct 2011 • 2 answers
Generalized Anxiety Disorder - I'm starting week 7 of celexa today, still have some nausea some days
Posted 15 Dec 2013 • 1 answer
Posted 2 May 2014 • 7 answers
Posted 27 Mar 2017 • 1 answer